MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES

ABBOTT VASCULAR INC. INDEFLATOR; ACCESSORIES
Model Number 1000184
Medical Device Problem Codes Leak/Splash (1354); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal right coronary artery (prca) with mild calcification and mild tortuosity.A 4.5x24 mm non-abbott stent was deployed using the indeflator without issues.There was residual stenosis proximally to the first stent was noted.Another 4.5x8 mm non-abbott stent was introduced for the residual stenosis; however, it was noted that the indeflator needed more rotation than usual to achieve pressure gauge movement.The non-abbott stent was deployed but half contrast half air filled the balloon during inflation.The balloon was deflated and the system was pulled out but found the stent was dislodged to ostial rca.Another non-abbott inflator was used to achieve wall apposition of the dislodged stent at ostial rca.Another 4.5x12 mm non-abbott stent was deployed proximally to the first stent, up to 16 atm.Final angiogram showed no residual stenosis.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported physical resistance/sticking and the reported leak were unable to be confirmed.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As the reported physical resistance/sticking and the reported leak were unable to be confirmed during return analysis, the investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Additional information: d4 - model # added.Corrections: d1 - brand name updated.D2a - common device name updated.D3 - name updated.D3 - address, city, postal code updated.

Brand Name
INDEFLATOR
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19533504
Report Number2024168-2024-07137
Device Sequence Number7681639
Product Code MAV
UDI-Device Identifier08717648013591
UDI-Public(01)08717648013591(17)241130(10)60418861
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1000184
Device Catalogue Number1000184
Device Lot Number60418861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/18/2024
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5X24 MM SUPRAFLEX CRUZ STENT; 4.5X8 MM SUPRAFLEX CRUZ; RINATO GUIDE WIRE
Patient SexUnknown